Dismiss Notice
Welcome! Please read this announcement regarding the new Forums: Click Here"

Androgenetic Alopecia ot TE?

Discussion in 'PCOS Community' started by lifesgood, Oct 2, 2011.

  1. lifesgood

    lifesgood Guest

    I have a great concern here. I was diagnosed with PCOS when I was 17 (irregular period since I started at 11). I was on Diane 35 (contraceptive pill to get period regulated) for 5 years when I suddenly stopped it 8-9 months back. My blood test seems normal now (and even my ultrasound is very normal) which I assume is because the pill still have some effect. But somehow my hair is now half of what I had in past 5-6 months (maybe because of stopping Diane). Tough the loss is on temples, top but lately I am losing hair from back as well that too very very healthy hair!! It pains! I have a white bulb a end of ALL hair that I lose. I have read that this is a sign od hair loss due to Telogen Effluvium..or is it Androgenetic Alopecia..unsure..someone has a clue???
     

Share This Page